New Hampshire, 2008Flash Flooding in New Hampshire, August 7, 2008
August 7, 2008 · NWS GYX · 3 events in 1 county or zone
An area of slow moving showers and thunderstorms produced up to 6 inches of rain in 3 hours resulting in flash flooding in several towns in southeast New Hampshire. Numerous roads were inundated by small streams and many were washed out.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2.3 million
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An area of slow moving showers and thunderstorms produced up to 6 inches of rain in 3 hours resulting in flash flooding in several towns in southeast New Hampshire. Numerous roads were inundated by small streams and many were washed out. Several cars were trapped in rising water in Laconia and several homes were also damaged. Damage was also extensive in Meredith and New Hampton.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before the first event at Aug 7, 2:29 PM EST, 2 hours 31 minutes earlier.
Area forecast discussion, Aug 7, 2:29 PM EST, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
329 PM EDT THU AUG 7 2008
.SYNOPSIS...
LOW PRESSURE OVER SOUTHERN QUEBEC AND NORTHERN NEW YORK THIS
AFTERNOON WILL REMAIN NEARLY STATIONARY TONIGHT. THE LOW WILL MOVE
EAST ACROSS NORTHERN NEW ENGLAND FRIDAY...THEN LIFT NORTHEAST INTO
CANADA SATURDAY AND SUNDAY WHILE ANOTHER LOW DEVELOPS OVER
SOUTHERN QUEBEC. THE SECOND LOW PRESSURE AREA WILL MOVE EAST
ACROSS NORTHERN NEW ENGLAND MONDAY AND TUESDAY.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
THE MAIN FORECAST PROBLEM TONIGHT ONCE AGAIN IS THE POTENTIAL FOR
HEAVY RAIN AND FLOODING ACROSS NORTHERN NEW HAMPSHIRE AND OXFORD
COUNTY MAINE. SEE THE HYDROLOGY DISCUSSION BELOW FOR MORE
INFORMATION ON THE FLOOD POTENTIAL.
SCATTERED SHOWERS AND THUNDERSTORMS MAINLY OVER NEW HAMPSHIRE AND
THE WESTERN MAINE MOUNTAINS THIS EVENING COULD PRODUCE LOCALLY
HEAVY RAIN...GUSTY WINDS AND SMALL HAIL. SHOWERS WILL BECOME MORE
WIDESPREAD AFTER MIDNIGHT.
MOS TEMPERATURE GUIDANCE ONCE AGAIN LOOKED A FEW
DEGREES TOO COOL SO RAISED GUIDANCE TEMPERATURES A COUPLE OF
DEGREES FOR THE OVERNIGHT LOW TEMPERATURES TONIGHT.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
THE FLOOD POTENTIAL CONTINUES FOR NORTHERN NEW HAMPSHIRE AND
OXFORD COUNTY MAINE FRIDAY AS ONE TO TWO INCHES OF RAINFALL ARE
EXPECTED ACROSS THE AREA. COOL DAMP WEATHER CONTINUES FOR ANOTHER
DAY. USED A BLEND OF THE MAV/MET MOS GUIDANCE FOR THE HIGH
TEMPERATURE FORECAST.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
THE ACTIVE WX PATTERN CONTINUES FOR THE NE THRU THE LONG TERM. AN
UPR LVL CUTOFF LOW MOVES SLOWLY THRU THE NE FRIDAY NGT THRU MONDAY
PROVIDING UNSTABLE AND UNSETTLED WX. AN UPR LVL RIDGE BUILDS IN
BRIEFLY BEHIND THE DEPARTING CUTOFF LOW MONDAY NGT AND TUESDAY
ONLY TO BE REPLACED BY ANOTHER UPR LVL CUTOFF LOW. THIS SYSTEM
WILL BRING MORE UNSETTLED WX WEDNESDAY INTO THURSDAY.
&&
.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
IN THE NEAR TERM...CONDITIONS ARE VARIABLE THIS AFTERNOON...WITH MOST
WESTERN MAINE LOCATIONS IN IFR CEILINGS WHILE CENTRAL/SOUTHEAST
NEW HAMPSHIRE HAD VFR TO MVFR CONDITIONS. SCATTERED THUNDERSTORMS
COULD AFFECT THE LEBANON...CONCORD AND POSSIBLY THE PORTSMOUTH
TERMINALS THIS AFTERNOON AND EVENING. AFTER THAT...IFR CEILINGS
AND VISIBILITIES ARE EXPECTED TO DEVELOP OVERNIGHT AS SHOWERS
BECOME MORE WIDESPREAD.
IN THE LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...AN UPR LVL
CUTOFF LOW MOVES SLOWLY THRU THE NE FRIDAY NGT THRU MONDAY
PROVIDING UNSTABLE AND UNSETTLED WX WITH A CHC OF SHRA AND TSRA
WITH PSBL MVFR OR IFR CONDITIONS.
&&
.MARINE...
IN THE NEAR TERM...WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW
SMALL CRAFT ADVISORY CRITERIA THROUGH FRIDAY.
IN THE LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...A WEAK PRES
PATTERN WILL CONT AS AN UPR LVL CUTOFF LOW MOVES SLOWLY E ACROSS
THE REGION FOLLOWED BY AN UPR LVL RIDGE (AND SFC RIDGE OF HIGH
PRES) MONDAY NGT AND TUESDAY. THIS WILL KEEP WINDS AND SEAS BLO
SCA LVLS THRU THE LONG TERM.
&&
.HYDROLOGY...
HAVE EXTENDED THE FLOOD WATCH FOR NORTHERN NEW HAMPSHIRE AND
OXFORD COUNTY MAINE THROUGH FRIDAY. SCATTERED THUNDERSTORMS WITH
HEAVY RAIN COULD CAUSE LOCALIZED FLOODING THIS EVENING...THEN
STEADIER AND MORE WIDESPREAD SHOWERS ARE EXPECTED TO DEVELOP
LATER TONIGHT AND CONTINUE FRIDAY. RAINFALL AMOUNTS OF 1 TO 2
INCHES ARE EXPECTED THROUGH FRIDAY AND THIS COULD RESULT IN
ADDITIONAL FLOODING.
&&
.CLIMATOLOGY...
THE MONTHLY SUMMARIES FOR JULY WERE UPDATED THIS MORNING TO
INCLUDE THE NARRATIVE DISCUSSIONS FOR PORTLAND AND CONCORD. ALL
THREE SUMMARIES ARE ALSO AVAILABLE ON OUR WEB SITE. THE THREE
CLIMATE SUMMARIES INCLUDE PORTLAND MAINE /AWIPS IDENTIFIER
PWMCLMPWM/... CONCORD NEW HAMPSHIRE /AWIPS IDENTIFIER PWMCLMCON/
AND GRAY MAINE /AWIPS IDENTIFIER PWMCLMGYX/.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR MEZ007-012.
NH...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR NHZ001>005.
MARINE...NONE.
&&
Hazardous weather outlook, Aug 7, 2:43 PM EST, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
343 PM EDT THU AUG 7 2008
MEZ007-012-NHZ001>005-081945-
NORTHERN OXFORD-SOUTHERN OXFORD-NORTHERN COOS-SOUTHERN COOS-
NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-
343 PM EDT THU AUG 7 2008
...FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.
.DAY ONE...THIS AFTERNOON AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ASKED TO RELAY ANY REPORTS OF HIGH WATER OR FLOODING
TO THE NATIONAL WEATHER SERVICE AS SOON AS IT IS SAFE TO DO SO.
MEZ008-009-013-014-018>028-NHZ006>010-013-014-081945-
NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN FRANKLIN-
SOUTHERN SOMERSET-INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-
KENNEBEC-INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-
LINCOLN-KNOX-COASTAL WALDO-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-
BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
343 PM EDT THU AUG 7 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.
.DAY ONE...THIS AFTERNOON AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ150>154-081945-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
343 PM EDT THU AUG 7 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.
.DAY ONE...THIS AFTERNOON AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 7, 3:37 PM EST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
437 PM EDT THU AUG 7 2008
NHZ003-005-072130-
NORTHERN GRAFTON-SOUTHERN GRAFTON-
437 PM EDT THU AUG 7 2008
...STRONG THUNDERSTORMS WILL IMPACT GRAFTON COUNTY THROUGH 530 PM
EDT...
AT 437 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 3 MILES NORTHWEST OF
DORCHESTER...OR ABOUT 15 MILES NORTHEAST OF LEBANON...MOVING
NORTHEAST AT 23 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT
AREAS IN AND AROUND DORCHESTER...WENTWORTH...GROTON...RUMNEY...
PLYMOUTH AND ELLSWORTH THROUGH 530 PM EDT.
HAIL UP TO ONE HALF INCH IN DIAMETER...HEAVY DOWNPOURS...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE
EXPECTED.
DUE TO THE SLOW MOVEMENT OF THIS CLUSTER OF STORMS SOME MINOR
LOCALIZED FLOODING IN SOME LOW LYING AREAS MAY OCCUR ALONG THE PATH
OF THESE STORMS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
MARINE
Special weather statement, Aug 7, 4:05 PM EST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
505 PM EDT THU AUG 7 2008
NHZ006-009-072200-
BELKNAP-SOUTHERN CARROLL-
505 PM EDT THU AUG 7 2008
...STRONG THUNDERSTORMS WILL IMPACT BELKNAP COUNTY AND CARROLL COUNTY
THROUGH 600 PM EDT...
AT 505 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES WEST OF MEREDITH...MOVING EAST
AT 31 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND
MEREDITH...CENTER HARBOR...MELVIN VILLAGE...MIRROR LAKE...
TUFTONBORO...BRIDGEWATER AND WOLFEBORO THROUGH 600 PM EDT.
HAIL UP TO ONE HALF INCH IN DIAMETER...HEAVY DOWNPOURS...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE
EXPECTED.
DUE TO THE SLOW MOVEMENT OF THIS CLUSTER OF STORMS SOME MINOR
LOCALIZED FLOODING IN SOME LOW LYING AREAS MAY OCCUR ALONG THE PATH
OF THESE STORMS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
MARINE
Local storm report, Aug 7, 4:26 PM EST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
526 PM EDT THU AUG 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM HAIL WARREN 43.92N 71.89W
08/07/2008 E0.50 INCH GRAFTON NH PUBLIC
PEA TO MARBLE SIZE HAIL AT SCENIC VIEW CAMPGROUND.
&&
SJCSpecial weather statement, Aug 7, 4:45 PM EST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
545 PM EDT THU AUG 7 2008
NHZ010-013-014-072245-
COASTAL ROCKINGHAM-INTERIOR ROCKINGHAM-STRAFFORD-
545 PM EDT THU AUG 7 2008
...STRONG THUNDERSTORMS WILL IMPACT STRAFFORD COUNTY AND ROCKINGHAM
COUNTY THROUGH 645 PM EDT...
AT 545 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 3 MILES SOUTHWEST OF
SANDOWN...OR ABOUT 5 MILES NORTHEAST OF DERRY...MOVING EAST AT 27
MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND HAMPSTEAD...CHESTER...SANDOWN...EAST HAMPSTEAD...RAYMOND...
DANVILLE...FREMONT...KINGSTON STATE PARK...KINGSTON AND BRENTWOOD
THROUGH 645 PM EDT.
HAIL UP TO ONE HALF INCH IN DIAMETER...HEAVY DOWNPOURS...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE
EXPECTED.
DUE TO THE SLOW MOVEMENT OF THIS CLUSTER OF STORMS SOME MINOR
LOCALIZED FLOODING IN SOME LOW LYING AREAS MAY OCCUR ALONG THE PATH
OF THESE STORMS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
MARINE
Special weather statement, Aug 7, 4:48 PM EST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
548 PM EDT THU AUG 7 2008
NHZ003>006-009-072245-
BELKNAP-NORTHERN CARROLL-NORTHERN GRAFTON-SOUTHERN CARROLL-SOUTHERN
GRAFTON-
548 PM EDT THU AUG 7 2008
...STRONG THUNDERSTORMS WILL IMPACT BELKNAP COUNTY...GRAFTON COUNTY
AND CARROLL COUNTY THROUGH 645 PM EDT...
AT 548 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
4 MILES SOUTHWEST OF WATERVILLE VALLEY TO 3 MILES EAST OF RUMNEY TO 2
MILES NORTH OF CANAAN...OR ALONG A LINE EXTENDING FROM 12 MILES
SOUTHEAST OF LINCOLN TO 4 MILES NORTHWEST OF PLYMOUTH TO 12 MILES
EAST OF LEBANON...MOVING EAST AT 12 MPH. THIS CLUSTER OF STRONG
THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND THORNTON...RUMNEY...
DORCHESTER...CANAAN...WATERVILLE VALLEY...ORANGE...CARDIGAN MOUNTAIN
STATE PARK...GROTON...PLYMOUTH AND HEBRON THROUGH 645 PM EDT.
HAIL UP TO ONE HALF INCH IN DIAMETER...HEAVY DOWNPOURS...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE
EXPECTED.
DUE TO THE SLOW MOVEMENT OF THIS CLUSTER OF STORMS SOME MINOR
LOCALIZED FLOODING IN SOME LOW LYING AREAS MAY OCCUR ALONG THE PATH
OF THESE STORMS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
MARINE
Local storm report, Aug 7, 5:00 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
600 PM EDT THU AUG 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG WARREN 43.92N 71.89W
08/07/2008 GRAFTON NH PUBLIC
8 TREES DOWN AT SCENIC VIEW CAMPGROUND.
0510 PM HAIL NEW HAMPTON 43.61N 71.65W
08/07/2008 E0.88 INCH BELKNAP NH PUBLIC
&&
SJCFlash Flood, Belknap
- When
- August 7, 5:00 PM EST to 8:00 PM EST
- Where
- Belknap County, 1.71 mi NNW of Lakeport to 1.84 mi NNW of Lakeport
- Cause
- Heavy Rain
- Property damage
- $1.5 million
- Reported by
- Emergency Manager
- Coordinates
- 43.573, -71.482
Heavy rain caused flash flooding in the Laconia area washing out several roads and damaging cars and homes.
Flash Flood, Belknap
- When
- August 7, 5:00 PM EST to 8:00 PM EST
- Where
- Belknap County, 0.79 mi NW of New Hampton to 0.63 mi NNW of New Hampton
- Cause
- Heavy Rain
- Property damage
- $250,000
- Reported by
- Emergency Manager
- Coordinates
- 43.608, -71.661
Heavy rain produced flash flooding and several road washouts in the New Hampton area.
Flash Flood, Belknap
- When
- August 7, 5:00 PM EST to 8:00 PM EST
- Where
- Belknap County, 0.44 mi WNW of Meredith Center to 0.73 mi S of Meredith Center
- Cause
- Heavy Rain
- Property damage
- $500,000
- Reported by
- Emergency Manager
- Coordinates
- 43.623, -71.537
Heavy rain caused flash flooding in Meredith washing out several roads.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flood in New Hampshire, August 7, 20081 death · 2 injured · $700,000 · 1 event
- Hail and Damaging Winds in Georgia, August 7, 2008$430,000 · 1.75 in hail · 19 events
- Flash Flood and Flooding in Massachusetts, August 7, 2008$199,000 · 2 in hail · 29 events
- Flash Flooding and Damaging Wind in Nevada, August 7 to 8, 20082 injured · $261,000 · 52 kt wind · 5 events
- Flash Flood in New Hampshire, August 7, 2008$500,000 · 1 event
- Hail and Damaging Winds in Mississippi, August 7, 2008$112,000 · 1 in hail · 31 events
- Hail and Damaging Winds in Georgia, August 7, 2008$190,000 · 1 in hail · 17 events
- Hail and Damaging Winds in South Carolina, August 7, 2008$139,000 · 1 in hail · 21 events
- Flash Flood and Hail in New York, August 7, 2008$250,000 · 1.75 in hail · 7 events
- Flash Flooding and Damaging Winds in Arizona, August 7, 2008$250,000 · 61 kt wind · 6 events
- Flash Flooding in Vermont, August 7, 2008$235,000 · 6 events
- Hail in Ohio, August 7, 2008$100,000 · 1 in hail · 22 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 133948, 133949, 133950.